# SDR DALA2022060804021

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 91,250 hours, 42,166 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blew Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 #5 TIRE BLEW AT GATE DUE TO PARKING BRAKES REMAINING SET AT GATE. CORRECTIVE ACTION: TIRE BLEW DUE TO PARKING BRAKES REMAING SET AND NOT ALLOWING SUFFICIENT COOLING. R/R WHEEL ASSY PER 757 AMM 32-42. (8599342)
